# SDR SWAA2022030144712

- Difficulty date: December 31, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 21,883 hours, 9,412 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 500I LBL 24 TO RBL 24 FLOORBOARD AND AFT BULKHEAD SUPPORT ANGLE HAS CORROSION AS MARKED. / EVALUATED CORROSION IN FWD CARGO COMPARTMENT AT STA 500I; LBL 24 TO RBL 24 100% MATERIAL LOSS OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED BULK HEAD SUPPORT ANGLE IAW SRM 51-40-02-0G-0 AND BOEING DWG #143A9481 REV A
